# SDR P2EA97012

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING NDI, 1.5 INCH CRACK AT STA 727 BL, STR 18A RIGHT WL 188.  INSTALLED TIME LIMITED REPAIR PER SB 737-53A1166 PT III.  (M)
